Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the additive formulae of the theta functions and a collection of Lambert series pertaining to the modular equations of degree $ 5$


Author: Li-Chien Shen
Journal: Trans. Amer. Math. Soc. 345 (1994), 323-345
MSC: Primary 33D10; Secondary 11F27
MathSciNet review: 1250827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the connection between the additive formulae of the theta functions, the Fourier series expansion of the 12 elliptic functions, and the logarithmic derivatives of the theta functions. As an application, we study the Lambert series related to the modular equations of degree 5 and many interesting identities of Ramanujan are found in this process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33D10, 11F27

Retrieve articles in all journals with MSC: 33D10, 11F27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1250827-3
PII: S 0002-9947(1994)1250827-3
Keywords: Theta functions, imaginary transformation, Lambert series, Jacobian elliptic functions
Article copyright: © Copyright 1994 American Mathematical Society